MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM

C.R. BARD, INC. (COVINGTON) -1018233 SENSICA UO SYSTEM
Catalog Number SCCS1002
Medical Device Problem Codes Circuit Failure (1089); Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the sensica urine output device was checked in and no physical damage present.The device failed hi-pots test.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported issue was confirmed.The root cause of the reported issue is a faulty battery.The device was evaluated upon receipt.The unit failed hi-pots test.The battery was replaced.A dhr is not required as this is not an out-of-box failure.The reported issue was confirmed through other elements of the investigation to not be labeling or packaging related.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
SENSICA UO SYSTEM
Common Device Name
SENSICA UO SYSTEM
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17566088
Report Number1018233-2023-06143
Device Sequence Number6665696
Product Code EXS
UDI-Device Identifier00801741219016
UDI-Public00801741219016
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSCCS1002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown